# SDR DALA13017923135

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT AFT FLOOR SUPPORT FROM FR68 TO FR70 +Y254 HAS CORROSION AROUND FASTENER HOLES AT BOTH END.  BLENDED AREA IAW SRM 51-74-00.  DIM OF BLEND OUT ARE:L=2.0" W=1.0" D=0.027". FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-42-11, INSTALLED NEW FLOOR SUPPORT IAW TRM 53-21-01 AND IAW DWG NR 18 D53472800.
